# SDR GLBA2002037

- Difficulty date: March 18, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 14,902 hours, 19,969 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 57024929412
- Part serial: 3807
- Condition: Inaccurate
- Location: Cockpit
- Part time: 1,588 hours, 2,004 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

#2 ENCODER REPORTED HIGH BY ATC, REPLACED ENCODING ALTIMETER OPS CHECKED SYSTEM SATISFACTORY
